Power series inequalities via Buzano's result and applications

Full text for this resource is not available from the Research Repository.

Ibrahim, Alawiah and Dragomir, Sever S (2011) Power series inequalities via Buzano's result and applications. Integral Transforms and Special Functions, 22 (12). pp. 867-878. ISSN 1065-2469 (print) 1476-8291 (online)

Abstract

In this paper, some new inequalities for power series via Buzano's result are obtained. Applications for some fundamental complex functions are also provided.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/7624
DOI https://doi.org/10.1080/10652469.2011.553194
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0102 Applied Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Keywords ResPubID22839, power series, Cauchy–Bunyakovsky–Schwarz inequality, Buzano inequality, de Bruijn inequality
Citations in Scopus 7 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login